# SDR AWXA200401231

- Difficulty date: November 3, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 48,382 hours, 21,725 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367202100600
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK, CORROSION WAS FOUND ON AFT SIDE OF AFT CARGO COMPARTMENT FLOOR PANEL 151AF.  MAINTENANCE REMOVED CORRODED AFT CARGO FLOOR PANEL 151AF; FABRICATED A NEW REPLACEMENT FLOOR PANEL; INSTALLED REPAIR PART IAW A320 SRM 53-02-00, FIG 209.
